Please use this identifier to cite or link to this item:
Title: A ∂∂-Poincaré Lemma for forms near an isolated complex singularity
Contributor(s): Harris, A (author)orcid ; Tonegawa, Y (author)
Publication Date: 2003
Open Access: Yes
DOI: 10.1090/S0002-9939-03-06875-8
Handle Link:
Abstract: Let X be an analytic subvariety of complex Euclidean space with isolated singularity at the origin, and let η be a smooth form of type (1.1) defined on X\{0}. The main result of this note is a criterion for solubility of the equation ∂∂u = η. This implies a criterion for triviality of a Hermitian– holomorphic line bundle (L,h) --> X\{0} in a neighbourhood of the origin.
Publication Type: Journal Article
Source of Publication: Proceedings of the American Mathematical Society, 131(11), p. 3329-3334
Publisher: American Mathematical Society
Place of Publication: United States
ISSN: 1088-6826
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 264
Views: 262
Downloads: 3
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
5 files
File Description SizeFormat 
open/SOURCE01.pdfAuthor final version521.23 kBAdobe PDF
Download Adobe
Show full item record

Page view(s)

checked on Mar 5, 2019


checked on Mar 5, 2019
Google Media

Google ScholarTM





Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.